Anisotropic Solutions in the 5D Space-Time-Mass Theory
Co-author(s): Waldir L. Roque
Reference: General Relativity and Gravitation, 23 (1991) 1151-1168
Description: In this paper we computed some families of explicit solutions of Kasner type for the field equations of the so-called 5D space-time-mass theory of Wesson, a kind of Kaluza-Klein theory. (By now, Wesson is no longer using the term "space-time-mass theory"; as a compensation he has cited our paper several times ;-)
Compressed Postscript File: Compressed Postscript (63 kB)
Home, Last update: Tue May 25 12:49:14 2021